# SDR SWIA201127959

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 42,348 hours, 35,117 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON GEAR RETRACTION.  (FLT 4522)  REMOVED AND REPLACED NR 3A ACMP AND NOSE LANDING GEAR PRIORITY VALVE.  P/N ON 848847,  S/N OFF Y20521,  P/N ON 4622, S/N OFF 2153A.
